# SDR Q2SA20210804450

- Difficulty date: August 4, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N5147A
- Make and model: Boeing 737-83N
- Aircraft serial: 32882
- Aircraft time: 51,581 hours, 28,811 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Inlet
- Condition: Contaminated
- Location: Lt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: G

## Discrepancy

ON DESCENT, PASSING THROUGH 11,000 FEET, SMELLED CHLORINE. PUT ON OXYGEN MASK. INSPECTED PACKS WITH APU BLEED AND ALSO WITH BOTH ENGINES RUNNING. COULD NOT DUPLICATE CHLORINE SMELL IN THE CABIN. FURTHER INSPECTION FOUND PETROLEUM JELLY RESIDUAL UNDERNEATH PANEL JUST FORWARD OF LEFT HAND PACK VANE INLET PANEL. REMOVED 191CL PANEL AND CLEANED OFF ALL RESIDUAL PETROLEUM JELLY. RE-INSTALLED PANEL. PERFORMED INSPECTION AND PACK BURN OUT, PER AMM 5-51-56 AND FIM 21-00, NO DEFECT OR ODOR NOTED. AIRCRAFT OK FOR SERVICE.
